IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

A note on maximizing the minimum voter satisfaction on spanning trees

  • Darmann, Andreas
  • Klamler, Christian
  • Pferschy, Ulrich

A fair spanning tree of a graph maximizes the minimum satisfaction among individuals given their preferences over the edges of the graph. In this note we answer an open question about the computational complexity of determining fair spanning trees raised in Darmann et al. (2009). It is shown that the maximin voter satisfaction problem under choose-t elections is -complete for each fixed t>=2.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.sciencedirect.com/science/article/B6V88-4YYXJHN-1/2/c0d7f92873ac3d92f0ed94b328cca86d
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Elsevier in its journal Mathematical Social Sciences.

Volume (Year): 60 (2010)
Issue (Month): 1 (July)
Pages: 82-85

as
in new window

Handle: RePEc:eee:matsoc:v:60:y:2010:i:1:p:82-85
Contact details of provider: Web page: http://www.elsevier.com/locate/inca/505565

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Dutta, Bhaskar & Kar, Anirban, 2004. "Cost monotonicity, consistency and minimum cost spanning tree games," Games and Economic Behavior, Elsevier, vol. 48(2), pages 223-248, August.
  2. Brams, Steven J. & Fishburn, Peter, 1998. "Voting Procedures," Working Papers 98-30, C.V. Starr Center for Applied Economics, New York University.
  3. Darmann, Andreas & Klamler, Christian & Pferschy, Ulrich, 2009. "Maximizing the minimum voter satisfaction on spanning trees," Mathematical Social Sciences, Elsevier, vol. 58(2), pages 238-250, September.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:60:y:2010:i:1:p:82-85. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.